Please use this identifier to cite or link to this item: http://repositorio.unicamp.br/jspui/handle/REPOSIP/88076
Type: Artigo
Title: Controllability on Sl(2, ℂ) with restricted controls
Title Alternative: 
Author: Ayala, Victor
Ribeiro Jr., Rodolfo
San Martin, Luiz A. B.
Abstract: In this paper we study controllability of affine invariant control systems on the group Sl(2, C) with restricted controls. We develop a method based on the action of Sl(2, ℂ) on the sphere S2 ≈ ℂ ∪ {∞} by Möbius functions. Some controllability results are proved. It is proved also that controllability with restricted controls is not a generic property, contrary to the case of unrestricted controls, as proved in the classic paper by Jurdjevic and Kupka. © 2014 Society for Industrial and Applied Mathematics.
In this paper we study controllability of affine invariant control systems on the group Sl(2, C) with restricted controls. We develop a method based on the action of Sl(2, C) on the sphere S2 ≈ C ∪ {∞} by M¨obius functions. Some controllability results ar
Subject: Controlabilidade
Lie, Grupos de
Country: Estados Unidos
Editor: Society for Industrial and Applied Mathematics
Citation: Siam Journal On Control And Optimization. Society For Industrial And Applied Mathematics Publications, v. 52, n. 4, p. 2548 - 2567, 2014.
Rights: aberto
Aberto
Identifier DOI: 10.1137/130943662
Address: https://epubs.siam.org/doi/10.1137/130943662
Date Issue: 2014
Appears in Collections:IMECC - Artigos e Outros Documentos

Files in This Item:
File Description SizeFormat 
2-s2.0-84906818865.pdf348.08 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.